| Model Number |
030813 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, while being applied to appendix during laparoscopic appendectomy, the device was unable to fire.The surgeon took another device to complete the case.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual inspection of the instrument body displayed no abnormalities.The visual inspection of the cartridge noted the presence of a full complement of staples.Functionally, the device was applied over the appropriate test media producing acceptable results.The knife cut the test media cleanly and completely and the staple line was properly formed.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.